Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On compact manifolds
with positive isotropic curvature


Author: M.-L. Labbi
Journal: Proc. Amer. Math. Soc. 128 (2000), 1467-1474
MSC (1991): Primary 53B20, 53C21
Published electronically: August 3, 1999
MathSciNet review: 1641116
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we construct new Riemannian metrics with positive isotropic curvature on compact manifolds which fiber over the circle. We also study the relationship between the positivity of the isotropic curvature and the positivity of the $p$-curvature.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53B20, 53C21

Retrieve articles in all journals with MSC (1991): 53B20, 53C21


Additional Information

M.-L. Labbi
Affiliation: Department of mathematics, College of Sciences, University of Bahrain, P.O. Box 32038, Isa town, Bahrain; Permanent address: 4, rue de Sicile, Les Bioclimatiques n4, 34080 Montpellier, France
Email: labbi@sci.uob.bh

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05153-9
PII: S 0002-9939(99)05153-9
Received by editor(s): June 30, 1998
Published electronically: August 3, 1999
Communicated by: Józef Dodziuk
Article copyright: © Copyright 2000 American Mathematical Society